# SDR SWAA2022031180226

- Difficulty date: March 5, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737*
- Aircraft serial: 33924
- Aircraft time: 52,740 hours, 28,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY OVERHEAD BIN LIGHTS INOP AT ROWS 7L/H; 9L/H; 11L/H AND 8R/H. / [01] REMOVED AND REPLACED BATTERY PACK (M02335) OPERATIONAL TEST FOUND NORMAL. ROW 8R/H RE-SECURED LAMP ; OPERATIONAL TEST FOUND NORMAL AS PER REF B737 AMM 33-51-06-960-805 ; AMM 33-51-03-960-801.;[02] VERIFIED STEP 1
